MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR, INC. TRIAGE CARDIAC TRIPLE MARKER PANEL

QUIDEL CARDIOVASCULAR, INC. TRIAGE CARDIAC TRIPLE MARKER PANEL
Model Number 97000HS
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint was not replicated during in-house testing with retains of device lot w64049b.No issues with tni recovery were observed, lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
The customer reporting receiving conflicting triage tni results for a male patient.Triage tni results were as follows: (b)(6).Customer could not provide the reason for the patients visit to the ed, patients' medical history, patients' medication list or results from the ekg.Customer stated patient was not treated on triage results.Patients' outcome was no mi and patient was discharged.

Brand Name
TRIAGE CARDIAC TRIPLE MARKER PANEL
Common Device Name
TRIAGE CARDIAC TRIPLE MARKER PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7712391
Report Number3013982035-2018-00021
Device Sequence Number2771063
Product Code MMI
UDI-Device Identifier00893038002197
UDI-Public(01)00893038002197(10)W64049B(17)181210(11)180326
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2018
Device Model Number97000HS
Device Lot NumberW64049B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR